Alert archive / Florida / Flash Flood Warnings in 2024

Flash Flood Warning 32, NWS Tallahassee, FL

May 18, 2024Jefferson County, Taylor County, Wakulla County, Florida

NWS Tallahassee, FL issued this flash flood warning at May 18, 2024, 1:19 AM EDT for Jefferson County, Taylor County, Wakulla County, Florida. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 18, 2024, 1:19 AM EDT (05:19 UTC)
Expired
May 18, 2024, 8:15 AM EDT
In force
7 hr
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Flood severity
None

Counties Jefferson County, FL, Taylor County, FL, Wakulla County, FL

The radar

The Tallahassee radar (KTLH), 48 km from the middle of the area, began a volume at 05:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 5.3 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2024-05-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1021 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2024-05-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 114 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1021 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
737 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
114 m²/s²
0-3 km storm-relative helicity
187 m²/s²
Significant tornado parameter
0.6
Supercell composite
4.8

Open this sounding in Storm Lab

The text

As transmitted.

559 
WGUS52 KTAE 180519
FFWTAE
FLC065-123-129-181215-
/O.NEW.KTAE.FF.W.0032.240518T0519Z-240518T1215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tallahassee FL
119 AM EDT Sat May 18 2024

The National Weather Service in Tallahassee has issued a

* Flash Flood Warning for...
  Southwestern Jefferson County in Big Bend Florida...
  Northwestern Taylor County in Big Bend Florida...
  East Central Wakulla County in Big Bend Florida...

* Until 815 AM EDT Saturday.

* At 119 AM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Flash flooding is ongoing or 
  expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Perry, St. Marks, Crawfordville, Econfina, Scanlon, Cabbage Grove, 
  Goose Pasture, Hells Half Acre, Iddo, Eridu, Hampton Springs, 
  Secotan, Lake Bird, Boyd, Shady Grove, Plum Orchard, Perry-Foley 
  Airport, Newport, Bucell Junction and Port Leon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3031 8385 3030 8355 3002 8354 2999 8390
      3008 8404 3004 8428 3017 8432

FLASH FLOOD...RADAR INDICATED

$$

42-DVD
1 follow-up statement
221 
WGUS72 KTAE 180725
FFSTAE

Flash Flood Statement
National Weather Service Tallahassee FL
325 AM EDT Sat May 18 2024

FLC065-123-129-181215-
/O.CON.KTAE.FF.W.0032.000000T0000Z-240518T1215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Jefferson FL-Taylor FL-Wakulla FL-
325 AM EDT Sat May 18 2024

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 815 AM EDT THIS 
MORNING FOR SOUTHWESTERN JEFFERSON, NORTHWESTERN TAYLOR AND EAST 
CENTRAL WAKULLA COUNTIES...

At 325 AM EDT, Doppler radar indicated thunderstorms producing heavy 
rain gradually exiting the warned area. However, radar estimates 
that between 5 and 8 inches of rain have fallen. Thus, the flash 
flood warning will remain in effect due to the potential for runoff.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Perry, St. Marks, Crawfordville, Econfina, Scanlon, Cabbage Grove, 
  Goose Pasture, Hells Half Acre, Iddo, Eridu, Hampton Springs, 
  Secotan, Lake Bird, Boyd, Shady Grove, Plum Orchard, Perry-Foley 
  Airport, Newport, Bucell Junction and Port Leon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3031 8385 3030 8355 3002 8354 2999 8390
      3008 8404 3004 8428 3017 8432

FLASH FLOOD...RADAR INDICATED

$$

42-DVD

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this flash flood warning went out at May 17, 7:42 PM EDT, 5 hours 37 minutes earlier.

Area forecast discussion, May 17, 7:42 PM EDT, 5 hours 37 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
742 PM EDT Fri May 17 2024

...New AVIATION...

.NEAR TERM...
(Through Saturday)
Issued at 355 PM EDT Fri May 17 2024

The main concern through Saturday will be severe thunderstorms and
heavy rain.

In the big picture, a positively tilted southern stream upper trough
has moved east to Texas, ramping up west-southwesterly jet stream
winds along the northern Gulf Coast. A turn to southerly low-level
flow has brought a return of low-level moisture as a warm front
tries to creep northward and inland.

Already, a band of moderate rain and thunderstorms currently
stretches from southwest Alabama to west-central Georgia, mainly
along the north of the warm front. It should take on a more positive
tilt through this evening and start to slowly move southeast,
affecting most of the service area except perhaps the Forgotten
Coast and southeast Big Bend. Given the slow movement of this line,
a quick couple inches of rain should occur in spots. So a few severe
wind gusts and flash flooding will be the main threats through this
evening. We just issued a Flood Watch for areas along and west of
the Flint River, and for the inland FL Panhandle.

Looking upstream, a shortwave trough west of Del Rio TX will race
east through this evening, sparking development of a new MCS late
this evening off the Texas and Louisiana coasts. It will continue to
race east overnight near the northern Gulf Coast, pushing across the
tri- state region from west to east from early Saturday morning into
the mid-afternoon hours. Assuming this takes on a classic MCS
structure and tracks more onshore than over the Gulf waters, then
fairly widespread severe wind gusts would be possible, with isolated
convective gusts in excess of 70 mph.

As MCS exits east later Saturday afternoon, we will likely see a
significant lull in activity develop in the rain-stabilized air that
follows.

&&

.SHORT TERM...
(Saturday night through Sunday night)
Issued at 355 PM EDT Fri May 17 2024

Widespread showers, in addition to scattered severe storms, continue
into Saturday evening but a general downtrend in severe weather
should begin to develop as the forcing moves east and instability
wanes. However, with one last shortwave passage left, isolated
severe storms remain possible overnight Saturday into early Sunday.

The trough pushes through Sunday with cooler temperatures aloft
moving in. While the severe threat will be noticeably lower and east
compared to Saturday's event, our GA counties along the I-75
corridor and down into the southeast Big Bend could see strong,
possibly severe, storms given the favorable temperatures aloft and
remnant instability.

We've also added some patchy fog to the forecast Sunday morning.

&&

.LONG TERM...
(Monday through Thursday)
Issued at 355 PM EDT Fri May 17 2024

Upper level ridge settles in as the trough from the weekend moves
out. Cannot rule out a slight chance of showers across far eastern
areas on Monday as another shortwave swings through. A quieter and
drier pattern is forecast through much of next week. This pattern
should lead to a warm up in temperatures with highs back in the low
90s by Tuesday and Wednesday.

&&

.AVIATION...
(00Z TAFS)
Issued at 729 PM EDT Fri May 17 2024

Broken line of SHRA and TSRA moving across the area. VLD/ECP/TLH
will be impacted over the next few hours. Behind the line, some
SHRA left over and will have a brief lull before another round
develops late in the overnight into the morning hours. Expect
MVFR/IFR around TSRA and some MVFR outside of convection. Winds
will be mainly be southerly with the exception of when storms move
through and winds temporarily become westerly to northwesterly.

&&

.MARINE...
Issued at 355 PM EDT Fri May 17 2024

Moderate southerly breezes will prevail across the northeast Gulf
through tonight. A line of thunderstorms is likely to move across
the waters on Saturday morning and evening, bringing strong to
severe wind gusts. A weak front will move across the waters on
Saturday and Saturday night, and stall on Sunday, bringing renewed
chances of showers and thunderstorms. High pressure will pass
across the northeast Gulf on Sunday night, and then elongate along
the U.S. Eastern Seaboard on Monday and Tuesday.

&&

.FIRE WEATHER...
Issued at 355 PM EDT Fri May 17 2024

Two rounds of thunderstorms will affect districts, the first through
this evening, then the second from Saturday morning through mid-
afternoon. Widespread wetting rains are expected. Severe
thunderstorm wind gusts are possible as well.

A weak cold front will pass the districts on Saturday night,
followed by a turn to westerly winds on Sunday. Given moderate
westerly transport winds and a deeply mixed layer on Sunday, pockets
of high dispersion values are expected during the afternoon. The
high dispersion values on Monday are mainly due to deep mixing
albeit less wind. This would support well-developed vertical smoke
columns.

&&

.HYDROLOGY...
Issued at 355 PM EDT Fri May 17 2024

The potential for flash flooding is increasing over portions of
the FL Panhandle north of I-10, Southwest GA mainly west of the
Flint River, and Southeast AL, where a Flash Flood Watch is in
effect into Saturday. Parts of this same region are also in a WPC
Moderate Risk (Level 3 of 4) for excessive rainfall, which means
there is the potential for numerous flash flooding. The remainder
of the area outside of the FL Big Bend is in a Slight Risk of
Excessive Rainfall, while the Big Bend is under a Marginal Risk.

While average rainfall amounts of 2-3 inches are expected across
the Flash Flood Watch area, the potential for localized higher
amounts of 6 inches from thunderstorms moving repeatedly over the
same areas (i.e., training), would result in flash flooding.
Wet antecedent conditions with moist soils will accentuate this.

The Withlacoochee River at Valdosta (Skipper Bridge Road) and
Quitman as well, as the Ochlockonee River at Concord, continue in
minor flood stage.

&&

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested. Spotters should safely report
significant weather conditions and/or damage by calling the
office or tweeting us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...
Tallahassee   73  85  69  88 /  50  80  60  40
Panama City   72  82  70  85 /  50  80  40  20
Dothan        70  80  67  85 /  70  90  30  30
Albany        70  81  67  83 /  80  90  40  40
Valdosta      73  87  69  86 /  50  80  60  50
Cross City    73  88  69  86 /  10  50  70  60
Apalachicola  74  82  72  83 /  30  70  60  30

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Flood Watch through Saturday afternoon for FLZ007-009-011.

     High Rip Current Risk through late Sunday night for FLZ108-112-
     114-115.

GA...Flood Watch through Saturday afternoon for GAZ120>126-142>145-
     155.

AL...Flood Watch through Saturday afternoon for ALZ065>069.

GM...None.
&&

NEAR TERM...Haner
SHORT TERM...Dobbs
LONG TERM....Haner
AVIATION...Scholl
MARINE...Haner
FIRE WEATHER...Haner
HYDROLOGY...LF

In the hours before

Local storm report, May 17, 11:10 PM EDT, 2 hours 9 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
1110 PM EDT Fri May 17 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     Flood            4 N Berrien Co a/P      31.28N 83.23W
05/17/2024                   Berrien            GA   911 Call Center

            Water over several roadways throughout the
            county.

&&

JM
Local storm report, May 17, 11:22 PM EDT, 1 hour 57 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
1122 PM EDT Fri May 17 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 AM     Tstm Wnd Dmg     3 S Saint Joseph State  29.75N 85.40W
05/17/2024                   Gulf               FL   Public

            Porch screens ripped apart, Doors mechanisms
            torn, Dead trees broken, Light debris
            scattered.

0615 PM     Tstm Wnd Dmg     2 SSW Smith Crossroads  30.96N 85.79W
05/17/2024                   Holmes             FL   911 Call Center

            Power lines down on Roping Road.

0622 PM     Tstm Wnd Dmg     2 SE Pittman            30.92N 85.79W
05/17/2024                   Holmes             FL   911 Call Center

            Trees down on JW Miller Road.

0635 PM     Tstm Wnd Dmg     2 E Bethlehem           30.92N 85.70W
05/17/2024                   Holmes             FL   911 Call Center

            Trees down Caramel Church Road.

0640 PM     Tstm Wnd Dmg     Holland Crossroads      30.96N 85.65W
05/17/2024                   Holmes             FL   911 Call Center

            Trees down on Highway 79 South near Highway
            2.

0649 PM     Tstm Wnd Dmg     Tendil Crossing         30.96N 85.58W
05/17/2024                   Holmes             FL   911 Call Center

            Trees down Highway 173 and Highway 2.

0650 PM     Tstm Wnd Dmg     4 N Bonifay             30.85N 85.69W
05/17/2024                   Holmes             FL   911 Call Center

            Trees down on Highway 177.

0700 PM     Flash Flood      1 NNW Chipley           30.79N 85.54W
05/17/2024                   Washington         FL   Emergency Mngr

            5th street and Old Bonifay Road was flooded.

0705 PM     Tstm Wnd Dmg     3 ENE Tempy             31.47N 83.78W
05/17/2024                   Worth              GA   Dept of Highways

            Trees limbs blocking the road along
            Thornhill Road and SR256.

0730 PM     Tstm Wnd Dmg     2 SSE Center Hill       31.11N 83.89W
05/17/2024                   Colquitt           GA   911 Call Center

            Trees down Lower Meigs Road.

0740 PM     Tstm Wnd Dmg     1 WSW Murphy            31.07N 83.84W
05/17/2024                   Colquitt           GA   911 Call Center

            Trees down Smithwick Bridge Road.

0752 PM     Tornado          2 ENE Autreyville       31.07N 83.74W
05/17/2024                   Colquitt           GA   911 Call Center

            Report of a visual sighting of a tornado
            west of Berlin.

0823 PM     Tstm Wnd Dmg     1 SW Bahoma             30.81N 85.52W
05/17/2024                   Washington         FL   Emergency Mngr

            *** 1 INJ ***
            Tree fell on a house with one injury
            reported.

0900 PM     Flash Flood      Bonifay                 30.79N 85.69W
05/17/2024                   Holmes             FL   911 Call Center

            Reports of flooding along McGee Road.

0900 PM     Flash Flood      3 NNE Gritney           30.87N 85.81W
05/17/2024                   Holmes             FL   911 Call Center

            Reports of flooding along Indian Ave.

0937 PM     Flash Flood      1 SE Berlin             31.06N 83.61W
05/17/2024                   Colquitt           GA   Public

            Report from mPING: Street/road flooding.

&&
Local storm report, May 17, 11:26 PM EDT, 1 hour 53 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
1126 PM EDT Fri May 17 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     Flash Flood      Samson                  31.11N 86.05W
05/17/2024                   Geneva             AL   Broadcast Media

            Media showed pictures of street flooding in
            Samson.

&&
Local storm report, May 17, 11:38 PM EDT, 1 hour 41 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
1138 PM EDT Fri May 17 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0753 PM     Tstm Wnd Gst     Marianna Municipal a/P  30.83N 85.18W
05/17/2024  M40 MPH          Jackson            FL   ASOS

            ASOS station KMAI Marianna.

&&
Local storm report, May 17, 11:51 PM EDT, 1 hour 28 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
1151 PM EDT Fri May 17 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0724 PM     Tstm Wnd Dmg     Cottondale              30.80N 85.38W
05/17/2024                   Jackson            FL   911 Call Center

            Scattered trees down across Jackson county.

0847 PM     Tstm Wnd Dmg     Marianna                30.78N 85.24W
05/17/2024                   Jackson            FL   911 Call Center

            Scattered trees down and several power
            outages across Jackson county from multiple
            rounds of storms.

&&
Local storm report, May 18, 12:17 AM EDT, 1 hour 2 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
1217 AM EDT Sat May 18 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     Tstm Wnd Dmg     1 SSW Nashville         31.20N 83.25W
05/17/2024                   Berrien            GA   Dept of Highways

            Tree limbs on SR 11 both directions at
            Fountain Road.

0925 PM     Flash Flood      Adel                    31.14N 83.43W
05/17/2024                   Cook               GA   Dept of Highways

            Flooding on SR 37 both directions at PINE
            ST. All lanes closed.

&&

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 17, 8:13 PM EDTTornado WarningTAEGadsden, Jackson, Liberty32 min
May 17, 8:16 PM EDTAreal Flood AdvisoryTAEBay, Calhoun, Gadsden, Jackson, Liberty, Washington3 hr
May 17, 8:24 PM EDTSevere Thunderstorm WarningTAEGadsden, Leon, Liberty81 min
May 17, 8:31 PM EDTFlash Flood WarningTAEHolmes, Jackson, Washington3 hr
May 17, 8:42 PM EDTSevere Thunderstorm WarningTAECalhoun, Jackson20 min
May 17, 8:48 PM EDTSevere Thunderstorm WarningTAEGadsden, Jefferson, Leon87 min
May 17, 9:14 PM EDTFlash Flood WarningTAEGadsden3 hr
May 17, 10:04 PM EDTAreal Flood AdvisoryTAEGadsden, Leon3 hr
May 17, 10:28 PM EDTSevere Thunderstorm WarningTAEJefferson, Leon, Madison, Taylor, Wakulla62 min
May 17, 11:22 PM EDTSpecial Marine WarningTAE113 min
May 17, 11:25 PM EDTSevere Thunderstorm WarningTAEJefferson, Madison, Taylor, Wakulla65 min
May 18, 12:22 AM EDTAreal Flood AdvisoryTAEJefferson, Taylor, Wakulla3 hr
May 18, 1:10 AM EDTSpecial Marine WarningTAE87 min
May 18, 4:54 AM EDTFlash Flood WarningTAEJefferson3 hr
May 18, 6:17 AM EDTSpecial Marine WarningTAE3 hr
May 18, 6:32 AM EDTFlash Flood WarningTAEBay, Holmes, Jackson, Walton, Washington6 hr
May 18, 8:01 AM EDTRiver Flood WarningTAELeon, Wakulla5 days
May 18, 8:06 AM EDTSpecial Weather StatementTAEWalton39 min
May 18, 8:18 AM EDTSevere Thunderstorm WarningTAEHolmes, Walton42 min
May 18, 8:29 AM EDTSevere Thunderstorm WarningTAEWalton46 min
May 18, 8:38 AM EDTSpecial Weather StatementTAEHolmes52 min
May 18, 8:59 AM EDTSpecial Weather StatementTAEWashington46 min
May 18, 9:14 AM EDTSpecial Marine WarningTAE2 hr
May 18, 9:21 AM EDTSpecial Weather StatementTAEWalton24 min
May 18, 9:37 AM EDTSevere Thunderstorm WarningTAEBay, Jackson, Washington38 min
May 18, 9:54 AM EDTSevere Thunderstorm WarningTAEJackson51 min
May 18, 10:10 AM EDTSevere Thunderstorm WarningTAEBay, Calhoun, Jackson35 min
May 18, 10:19 AM EDTSevere Thunderstorm WarningTAEGadsden41 min
May 18, 10:22 AM EDTSpecial Marine WarningTAE83 min
May 18, 10:40 AM EDTAreal Flood AdvisoryTAEGadsden, Jackson3 hr
May 18, 10:48 AM EDTSpecial Weather StatementTAEBay57 min
May 18, 10:51 AM EDTSpecial Weather StatementTAEGadsden39 min
May 18, 11:20 AM EDTSpecial Weather StatementTAEGadsden, Leon40 min
May 18, 11:30 AM EDTSpecial Weather StatementTAECalhoun45 min
May 18, 11:43 AM EDTSpecial Marine WarningTAE92 min
May 18, 12:01 PM EDTSpecial Weather StatementTAEGadsden, Leon29 min
May 18, 12:24 PM EDTAreal Flood AdvisoryTAEBay, Holmes, Jackson, Walton, Washington66 min
May 18, 12:51 PM EDTSpecial Weather StatementTAEFranklin, Wakulla24 min
May 18, 1:06 PM EDTSpecial Marine WarningTAE54 min
May 18, 1:11 PM EDTSpecial Marine WarningTAE50 min
May 18, 1:17 PM EDTSpecial Weather StatementTAEWakulla43 min
May 18, 1:23 PM EDTSpecial Weather StatementTAEFranklin37 min
May 18, 1:37 PM EDTSpecial Weather StatementTAETaylor38 min
May 18, 1:56 PM EDTSpecial Marine WarningTAE81 min
May 18, 1:58 PM EDTAreal Flood AdvisoryTAEJefferson, Taylor, Wakulla92 min
May 18, 1:59 PM EDTSpecial Marine WarningTAE64 min
May 18, 2:14 PM EDTSpecial Weather StatementTAELafayette, Taylor46 min
May 18, 2:30 PM EDTSpecial Marine WarningTAE2 hr
May 18, 2:59 PM EDTSpecial Weather StatementTAELafayette, Taylor46 min
May 18, 4:35 PM EDTSmall Craft AdvisoryTAE8 hr

Nearby

Flash Flood Warnings in Florida, 2024Every flash flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.